# SDR DALA2024080107669

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0475078) CORROSION AT FWD CARGO COMPARTMENT L/H ZEE CHANNEL FROM STA-500 TO STA-500L. REMOVED AND REPLACED DAMAGED FWD CARGO COMPARTMENT L/H ZEE CHANNEL FROM STA-500 TO STA-500L .ALL WORK DONE PER B737-SRM 51-40-02-0G, 53-00-53-2R-5, 51-40-05-0G AND 51-40-08-0G.
